Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Subgroup separability of graphs of abelian groups


Authors: V. Metaftsis and E. Raptis
Journal: Proc. Amer. Math. Soc. 132 (2004), 1873-1884
MSC (2000): Primary 20E05, 20E06, 20E26
Published electronically: November 26, 2003
MathSciNet review: 2053956
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the present paper we give necessary and sufficient conditions for the subgroup separability of the fundamental group of a finite graph of groups with finitely generated abelian vertex groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20E05, 20E06, 20E26

Retrieve articles in all journals with MSC (2000): 20E05, 20E06, 20E26


Additional Information

V. Metaftsis
Affiliation: Department of Mathematics, University of the Aegean, Karlovassi, 832 00 Samos, Greece
Email: vmet@aegean.gr

E. Raptis
Affiliation: Department of Mathematics, University of Athens, Panepistimiopolis, 157 84 Athens, Greece
Email: eraptis@math.uoa.gr

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07287-3
PII: S 0002-9939(03)07287-3
Keywords: Subgroup separable groups (LERF), residually finite groups, HNN-extensions, graphs of groups
Received by editor(s): February 18, 2002
Received by editor(s) in revised form: March 7, 2003
Published electronically: November 26, 2003
Communicated by: Stephen D. Smith
Article copyright: © Copyright 2003 American Mathematical Society